Show simple item record

Simple examples of symplectic four-manifolds with exotic properties

dc.contributor.authorBogomolov, Fedor
dc.contributor.authorTschinkel, Yuri
dc.date.accessioned2008-10-29T19:55:55Z
dc.date.available2008-07-22T09:05:05Z
dc.date.issued2003
dc.identifier.citationBogomolov, Fedor; Tschinkel, Yuri (2003): Simple examples of symplectic four-manifolds with exotic properties - Acta applicandae mathematicae; Vol. 75, Nr. 1/3, p. 25-28
dc.identifier.urihttp://resolver.sub.uni-goettingen.de/purl?goescholar/2722
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.rightsopenAccess
dc.rights.urihttp://goedoc.uni-goettingen.de/goescholar/License_Goedoc_2009_03.txt
dc.subjectMathematik: Allgemeines
dc.subject.ddc510
dc.titleSimple examples of symplectic four-manifolds with exotic properties
dc.typejournalArticle
dc.subject.gokEAA 020
dc.subject.bk31
dc.identifier.doi10.1023/A:1022372407184
dc.type.versionacceptedVersion
dc.identifier.ppn51557953x
dc.bibliographicCitation.volume75
dc.bibliographicCitation.issue1-3
dc.bibliographicCitation.firstPage25
dc.bibliographicCitation.lastPage28
dc.type.subtypejournalArticle
dc.description.statuspeerReviewed
dc.bibliographicCitation.journalActa applicandae mathematicae


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record